MathSciNet Relay Station
MathSciNet bibliographic data
MR2562823 11B39
Nalli, Ayse; Haukkanen, Pentti On generalized Fibonacci and Lucas polynomials. Chaos Solitons Fractals 42 (2009), no. 5, 3179–3186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement